Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 8, 2009, 9:32 AM CDT for Dent County, Phelps County, Missouri. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2009, 9:32 AM CDT (14:32 UTC)
- Expired
- Mar 8, 2009, 10:05 AM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dent County, MO, Phelps County, MO
The radar
The St Louis radar (KLSX), 142 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 9:38 AM CDT | TSTM WND DMG | 1 Ne Edgar Springs, MO | A METAL ROOF TORN OFF OF A BUSINESS IN EDGAR SPRINGS. SCATTERED TREES DOWN...AND A WINDOW BLOWN OUT OF A RESIDENCE. WIND SPEEDS ESTIMATED AT 80 MPH. |
| Mar 8, 9:38 AM CDT | TSTM WND DMG | Edgar Springs, MO | SIGNIFICANT DAMAGE TO GARAGE...TREES...AND FENCES. NUMEROUS ROOFS DAMAGED WITH WINDOWS BLOWN OUT OF BUILDINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 6:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 857 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 081432
TORSGF
MOC065-161-081515-
/O.NEW.KSGF.TO.W.0010.090308T1432Z-090308T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 AM CDT SUN MAR 8 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1015 AM CDT.
* AT 933 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 6 MILES EAST OF FORT LEONARD WOOD...MOVING NORTHEAST AT 42
MPH.
* THE TORNADO WILL BE NEAR...
8 MILES SOUTH OF ST. JAMES BY 1015 AM CDT.
THE TOWNS OF EDGAR SPRINGS...LECOMA AND LAKE SPRING ARE ALSO IN THE
PATH OF THIS TORNADIC STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN
MILE MARKERS 180 AND 199.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3768 9157 3761 9182 3761 9203 3782 9203
3803 9154
TIME...MOT...LOC 1433Z 245DEG 36KT 3770 9205
$$
LINDENBERG2 follow-up statements
000
WWUS53 KSGF 081454
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 AM CDT SUN MAR 8 2009
MOC065-081504-
/O.CAN.KSGF.TO.W.0010.000000T0000Z-090308T1515Z/
DENT MO-
954 AM CDT SUN MAR 8 2009
...THE TORNADO WARNING FOR NORTHWESTERN DENT COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY AFTERNOON
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3788 9156 3779 9156 3779 9173 3783 9177
3797 9154 3788 9155
TIME...MOT...LOC 1454Z 248DEG 44KT 3780 9164
$$
MOC161-081515-
/O.CON.KSGF.TO.W.0010.000000T0000Z-090308T1515Z/
PHELPS MO-
954 AM CDT SUN MAR 8 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR EAST
CENTRAL PHELPS COUNTY...
AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO OVER EAST CENTRAL PHELPS COUNTY...OR 12 MILES
NORTHWEST OF SALEM...MOVING EAST AT 51 MPH.
THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
PHELPS COUNTY.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY AFTERNOON
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3788 9156 3779 9156 3779 9173 3783 9177
3797 9154 3788 9155
TIME...MOT...LOC 1454Z 248DEG 44KT 3780 9164
$$
LINDENBERG000
WWUS53 KSGF 081505
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT SUN MAR 8 2009
MOC161-081515-
/O.CAN.KSGF.TO.W.0010.000000T0000Z-090308T1515Z/
PHELPS MO-
1005 AM CDT SUN MAR 8 2009
...THE TORNADO WARNING FOR EAST CENTRAL PHELPS COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3788 9156 3779 9156 3779 9173 3783 9177
3797 9154 3788 9155
TIME...MOT...LOC 1505Z 248DEG 44KT 3785 9148
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 8, 8:40 AM CDT, 52 minutes earlier.
Area forecast discussion, Mar 8, 8:40 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 840 AM CDT SUN MAR 8 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... RAPIDLY MOVING BROKEN LINE OF STORMS HAS MADE IT ROUGHLY TO THE HWY 65 CORRIDOR. THERE ARE INCREASING CONCERNS FOR FURTHER INTENSIFICATION OF THUNDERSTORMS OVER THE EASTERN OZARKS AS VIS SAT IMAGERY INDICATES CLEARING WITH CLOUD STREETS INCREASING AHEAD OF THE BKN LINE OF STORMS. IF TEMPERATURES WARM INTO THE LOW/MID 70S AHEAD OF THE LINE...ANY LOW LEVEL CAP WILL BE ERADICATED OR OVERCOME AND MLCAPE VALUES JUMP ABOVE 1000 J/KG. WIND SHEAR REMAINS STOUT AS THE SFC LOW CONTINUES TO MOVE TOWARD NE MO. DEEP LAYER SHEAR IS AROUND 65KT AND LOW LEVEL SHEAR VECTORS ARE A POTENT 40 TO 50 KT. VERY STRONG PRESSURE RISES ARE INDICATED ACROSS EASTERN KS AND OK BEHIND THIS FRONT AND THIS ISALLOBARIC FORCING WILL ONLY ACT TO INCREASE THE INTENSITY OF THESE STORMS. ALSO OF CONCERN IS A MID LEVEL DRY SLOT MOVING ACROSS THE AREA IN RESPONSE TO THE STRONG UPPER VORT PASSING TO OUR NORTH. THIS WILL ONLY ACT TO ENHANCE DESTABILIZATION... INCREASE LAPSE RATE AND LIKELY LEAD TO LARGER HAIL PRODUCTION... PARTICULARLY IN DISCREET CELLS. SPEAKING OF DISCREET CELLS...SUPERCELLS ARE LIKELY TO BE EMBEDDED WITHIN THIS LINE. THESE CELLS AS WELL AS ANY BOWING STRUCTURES WILL BE QUITE CAPABLE OF PRODUCING TORNADOES. ALL MODES OF SEVERE WEATHER ARE LIKELY EAST OF THE HWY 65 CORRIDOR THIS MORNING. GAGAN && .DISCUSSION... MAIN FORECAST CHALLENGES/HIGHLIGHTS IN THIS FORECAST PACKAGE WILL DEAL WITH SHOWER AND THUNDERSTORM POTENTIAL THIS MORNING...THEN WITH SHOWER AND THUNDERSTORM CHANCES MONDAY INTO TUESDAY. FINALLY ATTENTION TURNS TO A MUCH COLDER AIRMASS THAT WILL WORK ITS WAY INTO THE AREA DURING THE MIDDLE PORTIONS OF THE WEEK. CURRENTLY...UPPER LEVEL TROUGH IS PUSHING INTO THE WEST CENTRAL PLAINS. A STATIONARY FRONT EXTENDS FROM A SURFACE LOW ACROSS SOUTH CENTRAL KANSAS TO THE NORTHEAST THROUGH NORTHERN MISSOURI INTO ILLINOIS. SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND NORTH OF THE FRONT FROM CENTRAL KANSAS INTO NORTHERN MISSOURI INTO ILLINOIS. THE SURFACE LOW IS BEGINNING TO MOVE TO THE NORTHEAST AS THE UPPER LEVEL TROUGH PUSHES EAST. OVER THE LAST HOUR SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP IN THE AREA OF LOW PRESSURE AND SOUTHWARD ALONG THE COLD FRONT. THE UPPER LEVEL TROUGH WAS SLOW TO PUSH ACROSS THE ROCKIES TODAY...BUT IT SHOULD ACCELERATE TO THE EAST THIS MORNING AS THE TROUGH PUSHES EAST. AT THE SFC THE LOW PRESSURE WILL MOVE TO THE NORTHEAST WITH THE COLD FRONT EXPECTED TO MOVE INTO THE WESTERN CWA SHORTLY BEFORE SUNRISE THIS MORNING. ONCE THE LOW MOVES NORTH OF THE AREA THE FRONT SHOULD RAPIDLY PUSH EAST THROUGH THE CWA AND IT IS EXPECTED TO EXIT THE EASTERN CWA BY NOON. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG THE FRONT AS IT PUSHES EAST. THE QUESTION WITH REGARDS TO TODAYS POPS IS JUST HOW FAR EAST WILL THE FRONT AND ASSOCIATED PRECIPITATION BE AT 7 AM THIS MORNING. WILL LIKELY MAKE A LAST MINUTE ADJUSTMENT FOR POPS BASED ON LATEST RADAR TRENDS. THE BETTER COVERAGE WILL LIKELY BE ACROSS CENTRAL MISSOURI CLOSER TO THE SURFACE LOW AND BETTER LIFT. THERE SHOULD STILL BE MUCAPE OF AROUND 500 J/KG AHEAD OF THE FRONT THIS MORNING. THE MORNING TIMING OF THE FRONTAL PASSAGE SHOULD LIMIT SEVERE POTENTIAL...BUT CANNOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM...ALL IN ALL THE SEVERE THREAT SHOULD BE LIMITED. PRECIPITATION IS EXPECTED TO MOVE EAST OF THE AREA BY THIS AFTERNOON AND A COOLER AIRMASS WILL WORK INTO THE AREA. TEMPERATURES WILL LIKE DROP BEHIND THE FRONT AND SLOWLY RISE THIS AFTERNOON. THE COLD FRONT WILL DROP SOUTH INTO CENTRAL ARKANSAS AND STALL TONIGHT. THEN IT WILL SURGE BACK TO THE NORTH AS A WARM FRONT ON MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE FRONT ACROSS THE AREA. IF ENOUGH INSTABILITY CAN DEVELOP A FEW STORMS MAY BECOME SEVERE...WITH THE BETTER CHANCES ACROSS THE WESTERN CWA WHERE BETTER INSTABILITY SHOULD RESIDE. THIS ACTIVITY WILL BE IN AN AREA OF WARM AIR ADVECTION AND WILL BE ELEVATED...WITH THE PRIMARY SEVERE HAZARD BEING MARGINALLY SEVERE HAIL. THE FRONT WILL PUSH NORTH OF THE AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. A COLD FRONT WILL THEN PUSH EAST THROUGH THE AREA LATE MONDAY NIGHT INTO TUESDAY. WIND SHEAR WILL BE SIGNIFICANT ENOUGH WITH THIS SYSTEM TO SUPPORT ORGANIZED STORMS... SO IF ENOUGH INSTABILITY CAN DEVELOP SEVERE STORMS WILL BE POSSIBLE. THIS WILL DEPEND MOST ON THE EXACT TIME OF THE FRONTAL PASSAGE. IF THE SYSTEM SLOWS AND THE FRONT DOES NOT PUSH THROUGH UNTIL LATER ON TUESDAY THE SEVERE THREAT MAY INCREASE. DETAILS WILL BECOME BETTER DEFINED ONCE THE EXACT TIMING OF THE FRONTAL PASSAGE IS BETTER KNOWN. MUCH COLDER TEMPERATURES WILL RETURN TO THE AREA BEHIND THE FRONT FOR THE MIDDLE PORTIONS OF THE WEEK. LOWS WILL FALL WELL BELOW THE FREEZING MARK WEDNESDAY NIGHT...AND HIGHS WILL STRUGGLE TO MAKE IT OUT OF THE 30S FOR A LARGE PORTION OF THE AREA ON WEDNESDAY. WILL HAVE TO KEEP AN EYE ON HOW FAR SOUTH THE FRONT WILL MOVE ON WEDNESDAY. IF THE FRONT STALLS A LITTLE FARTHER TO THE NORTH POST FRONTAL PRECIPITATION MAY OCCUR ACROSS THE SOUTHERN CWA. THE 00Z MED RANGE MODELS ARE TAKING THE FRONT FARTHER TO THE SOUTH WITH MOST OF THE PRECIPITATION REMAINING JUST TO THE SOUTH OF THE AREA. HAVE CONTINUED A SLIGHT CHANCE FOR A RAIN AND SNOW MIX WEDNESDAY NIGHT INTO THURSDAY NEAR THE MISSOURI ARKANSAS BORDER...BUT AT THIS TIME PRECIPITATION AMOUNTS ARE EXPECTED TO REMAIN LIGHT. WISE && .AVIATION... FOR THE 12Z TAF PACKAGE...PRIMARY AVIATION HAZARD THIS MORNING WILL BE ASSOCIATED WITH A LINE OF THUNDERSTORMS AHEAD OF A FAST MOVING COLD FRONT. STRONG WESTERLY WINDS ARE ASSOCIATED WITH THIS LINE WITH GUSTS TO 40 KTS. BRIEF MVFR VIS/CIG ARE EXPECTED WITH THIS NARROW BAND OF RAIN...WHICH WILL LAST ONLY ABOUT 25 MINUTES. AFTER THE LINE MOVES THROUGH...A BRIEF PERIOD OF MVFR CIGS WILL BE POSSIBLE WITH CLEARING EXPECTED BY MIDDAY INTO EARLY AFTERNOON. WEST WINDS WILL REMAIN GUSTY THROUGH THE AFTERNOON...SUBSIDING AFTER SUNSET. VFR CONDITIONS ARE EXPECTED THIS AFTERNOON THROUGH THE END OF THE TAF CYCLE. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 8, 9:19 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 919 AM CDT SUN MAR 8 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 919 AM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: DAMAGING WIND GUSTS TO 60 MPH... HAIL TO THE SIZE OF GOLF BALLS... A FEW TORNADOES. AREAS AFFECTED AND TIMING: AREAS EAST OF THE HIGHWAY 65 CORRIDOR THROUGH NOON. DISCUSSION: A FAST MOVING COLD FRONT WILL MOVE ACROSS THE MISSOURI OZARKS THIS MORNING. AN UNSTABLE AIRMASS COUPLE WITH STRONG WIND SHEAR WILL RESULT IN SEVERE THUNDERSTORMS. BOWING LING SEGMENTS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 60 MPH AND A FEW FAST DEVELOPING TORNADOES. SUPERCELLS EMBEDDED WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND A RISK FOR TORNADOES AS WELL. THIS ACTIVITY WILL MOVE WEST TO EAST ACROSS THE AREA THIS MORNING...CLEARING THE EASTERN OZARKS AROUND MIDDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WARM FRONT WILL PUSH NORTH INTO THE AREA MONDAY. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT FROM LATE MONDAY MORNING INTO THE EVENING HOURS. IF ENOUGH INSTABILITY CAN DEVELOP A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL THE PRIMARY HAZARD. A COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA MONDAY NIGHT INTO TUESDAY BRINGING ADDITIONAL CHANCES FOR THUNDERSTORMS TO THE AREA. THERE IS A CONDITIONAL RISK OF SEVERE THUNDERSTORMS DEPENDENT ON HOW MUCH INSTABILITY THAT CAN DEVELOP AHEAD OF THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH NOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Mar 8, 9:07 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM TSTM WND DMG CONWAY 37.50N 92.82W
03/08/2009 LACLEDE MO EMERGENCY MNGR
BUILDING DAMAGE REPORTED IN TOWN.
&&
HATCHLocal storm report, Mar 8, 9:08 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG CLIMAX SPRINGS 38.10N 93.05W
03/08/2009 CAMDEN MO EMERGENCY MNGR
ROOF TORN OFF BOAT STORAGE COMPANY WITH HIGH WINDS
REPORTED.
&&
HATCHLocal storm report, Mar 8, 9:10 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND GST 3 WNW BRANCH 37.93N 93.05W
03/08/2009 E50 MPH CAMDEN MO TRAINED SPOTTER
&&
HATCHLocal storm report, Mar 8, 9:11 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM TSTM WND DMG 1 N VERSAILLES 38.45N 92.84W
03/08/2009 MORGAN MO EMERGENCY MNGR
SEVERAL MINI BARNS BLOWN ONTO HIGHWAY W NORTH OF TOWN.
&&
HATCHLocal storm report, Mar 8, 9:14 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG 63 N ROCKY MOUNT 39.18N 92.72W
03/08/2009 XXX XX EMERGENCY MNGR
BARN BLOWN OVER ONTO HIGHWAY W.
&&
HATCHLocal storm report, Mar 8, 9:15 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM HAIL DRY KNOB 37.64N 92.45W
03/08/2009 E0.75 INCH LACLEDE MO EMERGENCY MNGR
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:26 AM CDT | Tornado Warning | SGF | Vernon | 34 min |
| Mar 8, 6:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 45 min |
| Mar 8, 6:50 AM CDT | Tornado Warning | SGF | Vernon | 40 min |
| Mar 8, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 51 min |
| Mar 8, 7:02 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 43 min |
| Mar 8, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 42 min |
| Mar 8, 7:21 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 39 min |
| Mar 8, 7:31 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 59 min |
| Mar 8, 7:34 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 56 min |
| Mar 8, 7:54 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 55 min |
| Mar 8, 8:08 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 57 min |
| Mar 8, 8:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 47 min |
| Mar 8, 8:35 AM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 33 min |
| Mar 8, 8:39 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Laclede, Webster, Wright | 66 min |
| Mar 8, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 40 min |
| Mar 8, 8:57 AM CDT | Tornado Warning | SGF | Laclede, Wright | 48 min |
| Mar 8, 9:04 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 41 min |
| Mar 8, 9:14 AM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 49 min |
| Mar 8, 9:19 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 56 min |
| Mar 8, 9:23 AM CDT | Tornado Warning | SGF | Douglas | 44 min |
| Mar 8, 10:02 AM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 73 min |
| Mar 8, 1:15 PM CDT | Wind Advisory | SGF | Dent, Maries, Oregon, Phelps, Shannon | 5 hr |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.